# SDR DLL13954464

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1123
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fillet Panel
- Part number: 1547690109
- Condition: Damaged
- Location: Lt Fus/Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C ARRIVED AT GATE WITH LEFT SIDE AFT FUSELAGE TO WING FILLET PANEL DAMAGED, 3 FT BY 5 FT SECTION WAS MISSING.  REPLACED PANEL, RETURNED TO SERVICE.
